# SDR AALA202305306377

- Difficulty date: May 26, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N945NN
- Make and model: Boeing 737823
- Aircraft serial: 33233
- Aircraft time: 27,364 hours, 10,989 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 912500
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT EMERGENCY AISLE LIGHT INOPERATIVE. REMOVED AND REPLACED L01521 EMERGENCY LIGHT ASSEMBLY AND PERFORMED SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-00-960-805.
